# SDR QXEA0002258

- Difficulty date: August 9, 2000
- Submitted: August 11, 2000
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 6,047 hours, 8,507 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOI- MAIN CABIN DOOR HARD TO LATCH AND UNLATCH.  INSPECTED DOOR, CLEANED AND LUBED DOOR LATCH MECHANISM.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
